Pacific Journal of Mathematics

Correction to: ``On a question of Tarski and a maximal theorem of Kurepa''.

J. D. Halpern

Article information

Source
Pacific J. Math., Volume 43, Number 3 (1972), 827.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959375

Mathematical Reviews number (MathSciNet)
MR0313055

Zentralblatt MATH identifier
0252.02058

Subjects
Primary: 02K05
Secondary: 02K20

Citation

Halpern, J. D. Correction to: ``On a question of Tarski and a maximal theorem of Kurepa''. Pacific J. Math. 43 (1972), no. 3, 827. https://projecteuclid.org/euclid.pjm/1102959375


Export citation

See also

  • Orig : J. D. Halpern. On a question of Tarski and a maximal theorem of Kurepa. Pacific Journal of Mathematics volume 41, issue 1, (1972), pp. 111-121.